Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 4

Issues

Radical Transversal Lightlike Submanifolds of Indefinite Para-Sasakian Manifolds

S.S. Shukla / Akhilesh Yadav
Published Online: 2014-12-11 | DOI: https://doi.org/10.2478/dema-2014-0080

Abstract

In this paper, we study radical transversal lightlike submanifolds and screen slant radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds giving some non-trivial examples of these submanifolds. Integrability conditions of distributions D and RadTM on radical transversal lightlike submanifolds and screen slant radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds, have been obtained. We also study totally contact umbilical radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds.

Keywords: and phrases semi-Riemannian manifold; degenerate metric; radical distribution; screen distribution; screen transversal vector bundle; lightlike transversal vector bundle; Gauss and Weingarten formulae

References

  • [1] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, 203, Birkhauser Boston, Inc., Boston, MA, 2002.Google Scholar

  • [2] K. L. Duggal, A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.Google Scholar

  • [3] K. L. Duggal, D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), 49-68.Google Scholar

  • [4] K. L. Duggal, B. Sahin, Differential Geomety of Lightlike Submanifolds, Birkhauser Verlag AG, Basel, Boston, Berlin, 2010.Google Scholar

  • [5] K. L. Duggal, B. Sahin, Lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci., Article ID 57585, 2007.Google Scholar

  • [6] D. L. Johnson, L. B. Whitt, Totally geodesic foliations, J. Differential Geom. 15 (1980), 225-235.Google Scholar

  • [7] S. H. Kon, T. Loo, Totally contact umbilical semi-invariant submanifolds of a Sasakian manifold, SUT J. Math. 38 (2002), 75-82.Google Scholar

  • [8] F. Massamba, Totally contact umbilical lightlike hypersurfaces of indefinite Sasakian manifolds, Kodai Math. J. 31 (2008), 338-358.Web of ScienceGoogle Scholar

  • [9] B. O’Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.Google Scholar

  • [10] B. Sahin, Screen slant lightlike submanifolds, Int. Electronic J. of Geometry 2 (2009), 41-54.Google Scholar

  • [11] B. Sahin, C. Yildirim, Slant lightlike submanifolds of indefinite Sasakian manifolds, Faculty of Sci. and Math., Univ. of Nis, Serbia, 2 (2012), 71-81.Google Scholar

  • [12] M. M. Tripathi, E. Kihc, Y. Perktas, S. Keles, Indefinite almost paracontact metric manifolds, Int. J. Math. Math. Sci., Article ID 846195, 2010.Google Scholar

  • [13] Y. Wang, X. Liu, Generalized transversal lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci., Article ID 361794, 2012.Google Scholar

  • [14] K. Yano, M. Kon, Structures on Manifolds, Vol. 3, Series in Pure Mathematics, World Scientfic, Singapore, 1984.Google Scholar

  • [15] C. Yildrim, B. Sahin, Transversal lightlike submanifolds of indefinite Sasakian manifolds, Turkish J. Math. 34 (2010), 561-583. Web of ScienceGoogle Scholar

About the article

Received: 2013-04-29

Published Online: 2014-12-11

Published in Print: 2014-12-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 4, Pages 994–1011, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0080.

Export Citation

© by Akhilesh Yadav. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S. S. Shukla and Akhilesh Yadav
Mediterranean Journal of Mathematics, 2016, Volume 13, Number 2, Page 789

Comments (0)

Please log in or register to comment.
Log in